MathSciNet Relay Station
MathSciNet bibliographic data
MR2413269 60K35 (82B43)
Chen, Lung-Chi; Sakai, Akira Critical behavior and the limit distribution for long-range oriented percolation. I. Probab. Theory Related Fields 142 (2008), no. 1-2, 151–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement